# SDR ASAA2022072339178

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 3,931 hours, 1,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS EMERGENCY EXIT LIGHTS IN AFT GALLEY AND ROW 30 ILLUMINATED ON LANDING THEN EXTINGUISHED ON TAXI IN. LANDING TOUCHDOWN WAS SMOOTH. GROUNDED - YES. C/W EMERGENCY LIGHT OPS TEST REF B737-9 AMM 33-51-00-720-801. OPS TEST GOOD.
